# SDR VNAA202511260004

- Difficulty date: September 22, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 33,083 hours, 25,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320471
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL ATTACHED TO STGR 20RH BTW FS 310.00 AND FS 319.00 AT MAIN AVIONICS COMPARTMENT.   INTERCOSTAL ATTACHED TO STGR 20RH BTW FS 310.00 AND FS 319.00 AT MAIN AVIONICS COMPARTMENT WAS EVALUATED DUE EXCESSIVE DAMAGE PER CRJ-700 SRM 53-21-23-101-002-A01 AND REPLACED PER CRJ-700 SRM 51-42-21-001-001-A01
